One of the symptoms of seroquel withdrwal is insomnia. How old is your son? Does he take naps? Is it possible for you to take a nap during the day, preferably while he's taking his nap?
Below you will find additional remedies that may help. However, it is possible that the withdrawal symptoms may have to take their course.
Bless your heart. This has to be really difficult for you. Yet, your withdrawal symptoms could be so much worse. Actually, you are lucky just to have insomnia. How often are you reducing the dosage, and how long have you been withdrawing?
I know it's very disconcerting, but try and not to dwell on the insomnia, it may only get worse if you do. Have you tried meditation and visualization? Also, are you withdrawing under the supervision of a physician?
Hang in there, withdrawing from these drugs is not always easy.
Bless your heart. I am glad that you are feeling better. Thankfully, your withdrawal symptoms from seroquel are not worse. But when withdrawing from these types of medications, one must do so at their own pace. Remember this with the Klonopin. You don't want to drop down so fast that it becomes unbearable and have to go back on it. Sometimes we just need to stand up to our doctors.
Glad the 5-HTP is working.
Best of luck to you.